| Model Number |
977006 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Ambulation or Postural Difficulties (2544); Electric Shock (2554)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received, patient rep stated that for some reason the stimulator was not working properly.Patient rep stated that this morning they have a call and text says it was manufacturer and saying their device was disconnected.Patient rep stated that patient can barely walk and a lot of pain.Patient has the device with them and confirmed that they are in group a with therapy on.Patient already tried changing the intensity setting but they are still feeling a lot of stimulation on their left leg before it was kind of soothing but now it was like a jolt.Patient mentioned last night they lower the intensity to 1.2 and when they lay down or stretch it gives them a high pain.Patient also mentioned getting shock.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from patient regarding an implantable neurostimulator.The reason for call was caller reported that the pat ient was getting zaps anywhere on his body and they were in severe pain.Caller stated that the patient already tried making some adjustments on the settings but the issue was not resolved.Caller contacted their healthcare provider (hcp) and was redirected to pats to find a manufacturing representative (rep) around their area.Agent reviewed rep's role.Agent emailed field rep for visibility.